Why is my screen turned opposite (black screen on white lettering)?

My screen a while back had suddenly switched to opposite colors (black screen on white lettering) yet it is not in the negative coloring due to graphics and icons remaining in their roygbiv colors. Aside from that, my laptop runs shockingly slow. I have only ever used it for school work such as research and typing papers. I'm hoping I could get some assistance in basically resetting the laptop in hopes that it could make the laptop run any faster or go back to its original colors. I also, from the beginning, have experienced Norton Online Backup and McAfee pop ups and I feel that had a ton to do with the processing speed.

Thank you

Aced Aspier E1-522-5423

Windows 8

Answer this question I have this problem too

Is this a good question?

Score 0

Comments:

Also, google chrome has never been "allowed" on the laptop. To the left of the URL it typically has a check mark, on google chrome it has a red X.

by

Hi,

Let's do one problem at a time. You should not have more than 1 Anti Virus program installed and running in a PC. They will all be competing to protect your PC and slowing it down as a result. You say that you have both Norton and McAfee pop ups this suggests that they are both installed. You may also have Windows Defender running as well. If you do have this many A/V programs installed you need to uninstall at least two (if you have Defender enabled you can just disable it. You can turn Defender off by going to Control Panel > Windows Defender. You will have to decide which A/V program you want and then uninstall the other. Alternatively you can initially uninstall both Norton and McAfee and rely on Defender. Google how to uninstall Norton or McAfee if you don't know how to do it.

by

Thank you so much!!

by

Hi Brianna,

When you are talking about your screen colours being reversed is it when you are using Microsoft Word? Here is a link that shows how to change your colour scheme. https://www.youtube.com/watch?v=SmxMOJgN... If it is not your problem please advise when it is happening and what program you are using.

by

Add a comment